TITLE

A Cartesian Closed Category of Event Structures with Quotients

AUTHOR(S)
Abbes, Samy
PUB. DATE
June 2006
SOURCE
Discrete Mathematics & Theoretical Computer Science (DMTCS);Jun2006, Vol. 8 Issue 3, p249
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We introduce a new class of morphisms for event structures. The category obtained is cartesian closed, and a natural notion of quotient event structure is defined within it. We study in particular the topological space of maximal configurations of quotient event structures. We introduce the compression of event structures as an example of quotient: the compression of an event structure E is a minimal event structure with the same space of maximal configurations as E.
ACCESSION #
25813435

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics